# SDR AWXA200400553

- Difficulty date: May 2, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,273 hours, 32,353 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6573746
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 27 LT AT BS 988.  MAINTENANCE REMOVED DAMAGE SECTION OF STRINGER 27 LT AT BS 988; FABRICATED A NEW REPLACEMENT SECTION OF STRINGER; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-03 FIG 201.
